# SDR VNAA2025072211102

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 46,603 hours, 35,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE FOUND ON AFT FUSELAGE BETWEEN FS1031 AND FS1051 AND STGR 20 AND STGR 21 FOLLOWING SERVICE CART CONTACT / ALL WORK PERFORMED BY CRUCIAL UNDER W/O # 216.1.1. REPAIRED RH SIDE OF FUSELAGE IAW REO # 670-53-61-2526. NO DEFECTS AT THIS TIME.
